Communications in Mathematical Physics

Large deviations and Lifshitz singularity of the integrated density of states of random Hamiltonians

Werner Kirsch and Fabio Martinelli

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 89, Number 1 (1983), 27-40.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103922589

Mathematical Reviews number (MathSciNet)
MR0707770

Zentralblatt MATH identifier
0517.60071

Subjects
Primary: 82A57
Secondary: 60H25: Random operators and equations [See also 47B80] 82A31

Citation

Kirsch, Werner; Martinelli, Fabio. Large deviations and Lifshitz singularity of the integrated density of states of random Hamiltonians. Comm. Math. Phys. 89 (1983), no. 1, 27--40. https://projecteuclid.org/euclid.cmp/1103922589


Export citation